Stability in totally nonlinear neutral differential equations with variable delay using fixed point theory

Abdelouaheb Ardjouni, Ahcene Djoudi

Resumen


The totally nonlinear neutral differential equation

(d/ dt) (x(t))=−a(t)g(x(t−τ (t))) + (d/ dt)( G(t,x(t−τ (t)))),

with variable delay τ(t) ≥ 0 is investigated. We find suitable conditions for t, a, g and G so that for a given continuous initial function 0 a mapping P for the above equation can be defined on a carefully chosen complete metric space S0ψ ; and in which P possesses a unique fixed point. The final result is an asymptotic stability theorem for the zero solution with a necessary and sufficient condition. The obtained theorem improves and generalizes previous results due to Becker and Burton [6]. An example is given to illustrate our main result.


Palabras clave


Fixed points ; Stability ; Neutral differential equations ; Variable delays.

Texto completo:

PDF

Referencias


A. Ardjouni, A. Djoudi, Fixed points and stability in linear neutral differential equations with variable delays. Nonlinear Analysis 74, pp. 2062-2070, (2011).

A. Ardjouni, A. Djoudi, Stability in nonlinear neutral differential with variable delays using fixed point theory, Electronic Journal of Qualitative Theory of Differential Equations, No. 43, pp. 1-11, (2011).

A. Ardjouni, A. Djoudi, Fixed point and stability in neutral nonlinear differential equations with variable delays, Opuscula Mathematica, Vol. 32, No. 1, pp. 5-19, (2012).

A. Ardjouni, A. Djoudi, I. Soualhia, Stability for linear neutral integrodifferential equations with variable delays, Electronic journal of Differential Equations, No. 172, pp. 1-14, (2012).

A. Ardjouni, A. Djoudi, Fixed points and stability in nonlinear neutral Volterra integro-differential equations with variable delays, Electronic Journal of Qualitative Theory of Differential Equations, No. 28, pp. 1-13, (2013)

L. C. Becker, T. A. Burton, Stability, fixed points and inverse of delays, Proc. Roy. Soc. Edinburgh 136A, pp. 245-275, (2006).

T. A. Burton, Fixed points and stability of a nonconvolution equation, Proceedings of the American Mathematical Society 132, pp. 3679— 3687, (2004).

T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover Publications, New York, (2006).

T. A. Burton, Liapunov functionals, fixed points, and stability by Krasnoselskii’s theorem, Nonlinear Studies 9, pp. 181—190, (2001).

T. A. Burton, Stability by fixed point theory or Liapunov’s theory: A comparison, Fixed Point Theory 4, pp. 15—32, (2003).

T. A. Burton, T. Furumochi, A note on stability by Schauder’s theorem, Funkcialaj Ekvacioj 44, pp. 73—82, (2001).

T. A. Burton, T. Furumochi, Fixed points and problems in stability theory, Dynamical Systems and Applications 10, pp. 89—116, (2001).

T. A. Burton, T. Furumochi, Asymptotic behavior of solutions of functional differential equations by fixed point theorems, Dynamic Systems and Applications 11, pp. 499—519, (2002).

T. A. Burton, T. Furumochi, Krasnoselskii’s fixed point theorem and stability, Nonlinear Analysis 49, pp. 445—454, (2002).

Y. M. Dib, M. R. Maroun, Y. N. Raffoul, Periodicity and stability in neutral nonlinear differential equations with functional delay, Electronic Journal of Differential Equations, Vol. No. 142, pp. 1-11, (2005).

A. Djoudi, R. Khemis, Fixed point techniques and stability for neutral nonlinear differential equations with unbounded delays, Georgian Mathematical Journal, Vol. 13, No. 1, pp. 25-34, (2006).

C. H. Jin, J. W. Luo, Stability of an integro-differential equation, Computers and Mathematics with Applications 57, pp. 1080-1088, (2009).

C. H. Jin, J. W. Luo, Stability in functional differential equations established using fixed point theory, Nonlinear Anal. 68, pp. 3307- 3315, (2008).

C. H. Jin, J. W. Luo, Fixed points and stability in neutral differential equations with variable delays, Proceedings of the American Mathematical Society, Vol. 136, Nu. 3, pp. 909-918, (2008).

J. Luo, Fixed points and exponential stability for stochastic Volterra— Levin equations, Journal of Computational and Applied Mathematics, Vol. 234, Issue 3, 1 June 2010, pp. 934—940, (2010).

Y. N. Raffoul, Stability in neutral nonlinear differential equations with functional delays using fixed-point theory, Math. Comput. Modelling 40, pp. 691—700, (2004).

D. R. Smart, Fixed point theorems, Cambridge Tracts in Mathematics, No. 66. Cambridge University Press, London-New York, (1974).

J. A. Yorke, Asymptotic stability for one dimensional differential delay equations, J. Diff. Eqns 7, pp. 189-202, (1970).

B. Zhang, Fixed points and stability in differential equations with variable delays, Nonlinear Anal. 63, pp. e233—e242, (2005).

B. Zhang, Contraction mapping and stability in a delay differential equation, Dynamical systems and appl. 4, pp. 183—190, (2004).




DOI: http://dx.doi.org/10.4067/S0716-09172015000100003

Enlaces refback

  • No hay ningún enlace refback.